# SDR AALA201802219023

- Difficulty date: January 31, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112301
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON INTERCOSTAL FITTING AT FRAME 16. REPLACED TH EINTERCOSTAL FITTING IAW SRM 51-72-11, AND DRAWING D53112300.
